# SDR C77A20151120001

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,977 hours, 12,651 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160903BA
- Part serial: 0482799
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESS AUTO FAULT MSG, ANTI-ICE WING FAIL DURING HEAVY ICING ENG VIB 4.5 NR 1,  4.2 NR 2, CLEARED AFTER LEAVING ICE CONDITIONS.  OVERWEIGHT LANDING AT 78.7 300 FEET FERT SPEED.  ANTI-ICE WING FAIL DURING HEAVY ICING REF WO 985685.  WING THERMAL ANTI-ICING OPERATIONS CHECKED IAW AMM 30-11-00, NO DEFECT ACFT OK FOR SERVICE.  PERFORMED ENG VIB CHECKS OF NR 1 & 2 ENGS IAW ESM 71-00-00-760-267, NO DEFECTS NOTED.  ACFT OK FOR SERVICE.  PRESS AUTO FAULT REF WO 1985685.  DEFERRED IAW MEL 21-31-01-1A & TRANSFERRED TO SDI.  PLACARD INSTALLED, ACFT OK FOR SERVICE.  MEL 21-31-01-1A CAT C.  R & R CPCS CONTROLLER IAW AMM 21-31-01 & 21-30-00, OPERATIONS CHECKED NORMAL.  CLEARED SDI, REMOVED PLACARD, OK FOR SERVICE.  THIS CLEARS DM1986046 MX NOTIFIED.
